# SDR USAA040277

- Difficulty date: June 3, 2004
- Submitted: July 19, 2004
- Operation: Air carrier
- Aircraft: N710UW
- Make and model: Airbus A319-112
- Aircraft serial: 1019
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: D5347209001100
- Condition: Corroded
- Location: Fuselage
- Part time: 16,211 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BFM - FOUND FLOOR SUPPORT RAIL CORRODED 1.4 INCH LONG BY .098 INCH WIDE BY .023 INCH DEEP, FRAME 64-66, -Y1292.  DEFECTIVE PART REPLACED WITH IDENT PART NR PER SRM 51-74-00, 53-00-14, 51-42-11.  CORROSION LEVEL 2, TASK NR JA-260-53500.  DEFECTIVE PART REPLACED WITH IDENT PART NR PER SRM 51-74-00, 53-00-14, 51-42-11.  (M)
